Alert archive / Texas / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 75, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 26, 2009, 12:02 AM CDT for Medina County, Texas. It was in force for 43 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2009, 12:02 AM CDT (05:02 UTC)
- Expired
- May 26, 2009, 12:45 AM CDT
- In force
- 43 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
County Medina County, TX
The radar
The Austin/San Antonio radar (KEWX), 109 km from the middle of the area, began a volume at 05:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 12:05 AM CDT | HAIL 0.25 | Hondo, TX | PEA SIZE HAIL REPORTED IN HONDO. |
| May 26, 12:18 AM CDT | HAIL 0.7 | 5 Se Hondo, TX | PUBLIC REPORTED DIME SIZE HAIL SOUTHEAST OF HONDO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 5.0 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 804 J/kg
- Mixed-layer CIN
- -99 J/kg
- Mixed-layer LCL
- 2869 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KEWX 260502 SVREWX TXC325-260545- /O.NEW.KEWX.SV.W.0075.090526T0502Z-090526T0545Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1202 AM CDT TUE MAY 26 2009 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... MEDINA COUNTY... * UNTIL 1245 AM CDT. * AT 1201 AM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR DHANIS... OR NEAR HONDO...AND MOVING SOUTHEAST AT 20 MPH. * SOME LOCATIONS IN THE WARNING INCLUDE NEW FOUNTAIN...QUIHI... MICO...YANCEY...DUNLAY...BADER AND BIRY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && LAT...LON 2954 9892 2911 9898 2922 9940 2960 9930 TIME...MOT...LOC 0502Z 300DEG 20KT 2939 9923 $$
2 follow-up statements
000 WWUS54 KEWX 260523 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1223 AM CDT TUE MAY 26 2009 TXC325-260545- /O.CON.KEWX.SV.W.0075.000000T0000Z-090526T0545Z/ MEDINA TX- 1223 AM CDT TUE MAY 26 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT FOR MEDINA COUNTY... AT 1221 AM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A VERY STRONG TO SEVERE THUNDERSTORM CAPABLE OF PRODUCING DIME TO PENNY SIZED HAIL...AND DAMAGING WINDS OF 60 MPH. THIS STORM WAS LOCATED NEAR HONDO...MOVING SOUTHEAST AT 25 MPH. SOME LOCATIONS IN THE WARNING AREA INCLUDE NEW FOUNTAIN...QUIHI... MICO...DUNLAY...BADER AND BIRY. LAT...LON 2944 9924 2954 9892 2911 9898 2922 9940 TIME...MOT...LOC 0521Z 300DEG 20KT 2934 9913 $$
000 WWUS54 KEWX 260541 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1241 AM CDT TUE MAY 26 2009 TXC325-260545- /O.CON.KEWX.SV.W.0075.000000T0000Z-090526T0545Z/ MEDINA TX- 1241 AM CDT TUE MAY 26 2009 ...A SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE AT 1245 AM CDT FOR MEDINA COUNTY... AT 1239 AM CDT...THE VERY STRONG THUNDERSTORM ACROSS SOUTHERN MEDINA COUNTY WAS WEAKENING AND PRODUCING ONLY SMALL HAIL. SINCE THE STORM HAS WEAKENED BELOW SEVERE CRITERIA...THE WARNING WILL BE ALLOWED TO EXPIRE AT 1245 AM. LAT...LON 2932 9917 2954 9892 2911 9898 2922 9940 TIME...MOT...LOC 0539Z 300DEG 20KT 2929 9903 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 11:53 PM CDT, 9 minutes earlier.
Area forecast discussion, May 25, 11:53 PM CDT, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1153 PM CDT MON MAY 25 2009 .AVIATION... I-35 CORRIDOR TERMINALS GENERALLY VFR..SCATTERED THUNDERSTORMS WILL PUSH THROUGH SOUTHERN I-35 CORRIDOR DURING THE EARLY MORNING HOURS WITH CIGS AND VSBYS LOWER IN AND NEAR THUNDERSTORMS. WINDS STRONG AND GUSTY IN AND NEAR THUNDERSTORMS..OTHERWISE SOUTH WINDS 5 TO 10 KTS. THUNDERSTORMS REDEVELOPING ACROSS THE I-35 CORRIDOR TUESDAY AFTERNOON WITH CIGS AND VSBYS LOWER IN AND NEAR THUNDERSTORMS. WINDS VARIABLE AND GUSTY IN AND NEAR THUNDERSTORMS. KDRT TERMINAL LOW VFR/HIGH MVFR CIGS WITH AREAS OF LIGHT RAIN AND SHOWERS OR THUNDERSTORMS DIMINISHING AFTER 08Z. WIDELY SCATTERED SHOWERS AND STORMS REDEVELOPING TUESDAY AFTERNOON LOCALLY LOWERING CIGS AND VSBYS. EAST TO SOUTHEAST WINDS 5 TO 10 KTS EXCEPT VARIABLE AND GUSTY IN AND NEAR THUNDERSTORMS. && .PREV DISCUSSION... /ISSUED 1048 PM CDT MON MAY 25 2009/ UPDATE... QUICK UPDATE FOR CONTINUED THUNDERSTORMS. DISCUSSION... THUNDERSTORMS CONTINUING FROM HILL CENTRAL HILL COUNTRY TO RIO GRANDE. UPDATED POPS...WEATHER...AND QPF. PREV DISCUSSION... /ISSUED 818 PM CDT MON MAY 25 2009/ UPDATE... CONVECTION OUT WEST. DISCUSSION... STRONG THUNDERSTORMS ARE MOVING SLOWLY THROUGH VAL VERDE COUNTY. HEAVY RAIN HAS LED TO FLASH FLOOD WARNING IN WESTERN PART OF THE COUNTY. EXPECT THESE STORMS TO CONTINUE FOR THE NEXT FEW HOURS...AND THEN THINGS SHOULD SETTLE DOWN ONCE WE LOSE DAY TIME HEATING. HAVE ADJUSTED GRIDS TO ACCOUNT FOR POPS...WEATHER...AND QPF. HOWEVER...THESE CHANGES HAVE NO EFFECT ON ZONES. WILL MAKE SOME MANUAL CHANGES TO VAL VERDE ZONE AND HAVE NEW PRODUCT OUT SHORTLY. PREV DISCUSSION... /ISSUED 646 PM CDT MON MAY 25 2009/ AVIATION... I-35 CORRIDOR TERMINALS FEW ISOLD SHOWERS TIL 01Z OTHERWISE VFR. SOME PATCHY MVFR CIGS MAY DEVELOP KAUS TERMINAL BETWEEN 10Z AND 13Z. WIDELY SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPING TUESDAY AFTERNOON WILL LOCALLY LOWER CIGS AND VSBYS. PREV DISCUSSION... /ISSUED 415 PM CDT MON MAY 25 2009/ DISCUSSION... S/W TROF TRACKING EAST FROM THE BIG BEND IS EXPECTED TO SLOWLY LOOSE SOME AMPLITUDE AS IT MOVES INTO THE WEAK RIDGE OVER SOUTH CENTRAL TEXAS...LEFT IN WAKE OF SATURDAY AND SUNDAYS WEATHER SYSTEMS. THIS S/W TROF IS EXPECTED TO HAVE ENOUGH ENERGY TO TRIGGER WIDELY SCATTERED SHOWERS NEAR THE RIO GRANDE TO THE RIO GRANDE PLAINS AND POSSIBLY THE WESTERN AND NORTHERN HILL COUNTRY THIS EVENING...SO WILL CONTINUE WITH POSSIBLE SHOWERS OVER THE WEST PART OF SOUTH CENTRAL TEXAS THIS EVENING. AS THE AREA OF LOW PRESSURE OVER MISSOURI LIFTS NORTHWARD TONIGHT AND TUESDAY...A WEAKENED HEIGHT FIELD WILL EVOLVE SOUTHWEST OF THIS WEATHER SYSTEM TO WEST TEXAS TONIGHT AND TUESDAY. THIS LATE MAY PATTERN WILL FAVOR A CHANCE OF RAIN FOR THE NEXT FEW DAYS ACROSS SOUTH CENTRAL TEXAS...AS A SERIES OF S/W TROFS MOVE FROM WEST TEXAS TO THE GREAT PLAINS. FOR TUESDAY THROUGH WEDNESDAY...WITH THE PATHWAY OPEN FOR MORE S/W ENERGY TO COME FROM THE WEST...WILL CONTINUE THE CHANCE OF SHOWERS AND THUNDERSTORMS BEGINNING TUESDAY AFTERNOON AND CONTINUING TUESDAY NIGHT AND WEDNESDAY. WITH THE SLOW MOVEMENT OF THE S/W TROF...SOME LOCALLY HEAVY RAIN IS POSSIBLE AGAIN LATE TUESDAY THROUGH WEDNESDAY. SHOWED A SPECIAL WEATHER STATEMENT FOR THIS WEATHER SYSTEM TUESDAY THROUGH WEDNESDAY. FORECASTS FOR THURSDAY SHOW THE STORM TRACK SHIFTING A LITTLE FURTHER SOUTH...AS S/W ENERGY COMES ACROSS SOUTH CENTRAL TEXAS FROM THE WEST AND NORTHWEST. IF THE WESTERLIES MAKE THIS TYPE OF PATTERN...THERE IS ENOUGH SUPPORT TO BRING A LATE MAY COOL FRONT ACROSS THE AREA ON THURSDAY TO EARLY FRIDAY. THIS BRINGS TO FOCUS A CHANCE OF SHOWERS OR THUNDERSTORMS THURSDAY. ON FRIDAY A TRANSITION TO MORE STABLE CONDITIONS IS EXPECTED IN WAKE OF THE 500-HPA TROF THAT PASSES EAST OF SOUTH CENTRAL TEXAS. LEFT ISOLATED SHOWERS FOR FRIDAY OVER THE EXTREME SOUTH AND SOUTHWEST PART OF SOUTH CENTRAL TEXAS. FORECASTS STILL SHOW A RIDGE DEVELOPING OVER THE AREA LATE FRIDAY THROUGH SATURDAY. THIS WOULD BE A WEAK RIDGE...EVEN FOR A LATE MAY SETTING...YET CONTINUES TO SHOW IN THE FORECAST SOLUTIONS AND FITS THE 2009 SPRING TRENDS. FOR SATURDAY MAY 30TH...WILL CONTINUE WITH MOSTLY SUNNY CONDITIONS WITH WARM AFTERNOON HIGHS. ON SUNDAY MAY 31...HEIGHT FIELD WEAKENS FROM THE WEST AGAIN IN A TREND THAT COULD CONTINUE THROUGH MONDAY... JUNE 1ST. THIS TYPE OF PATTERN WOULD INDICATE WIDELY SCATTERED SHOWERS OVER THE WEST PART OF THE AREA SUNDAY EVENING. THERE IS A SLIGHT CHANCE OF SHOWERS OVER THE EAST PART OF THE AREA MONDAY...JUNE 1ST...AS A WEAK 700 TO 300-HPA TROF MOVES FROM CENTRAL TEXAS TO LOUISIANA. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 71 92 69 88 68 / 10 20 40 50 30 AUSTIN BERGSTROM INTL AIRPORT 68 92 67 88 65 / 10 20 40 50 30 NEW BRAUNFELS MUNI AIRPORT 68 93 69 88 66 / 20 20 40 50 30 BURNET MUNI AIRPORT 69 91 67 86 65 / 20 20 40 40 20 DEL RIO INTL AIRPORT 71 96 71 92 70 / 40 20 40 20 30 GEORGETOWN MUNI AIRPORT 71 92 68 87 65 / 20 20 40 40 30 HONDO MUNI AIRPORT 68 92 70 89 66 / 30 20 40 40 30 SAN MARCOS MUNI AIRPORT 68 93 68 88 67 / 10 20 40 50 30 LA GRANGE - FAYETTE REGIONAL 70 92 70 88 69 / 10 20 20 50 30 SAN ANTONIO INTL AIRPORT 71 92 71 88 68 / 20 20 40 50 30 STINSON MUNI AIRPORT 70 93 71 89 68 / 20 20 40 50 30 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && 05/02
Hazardous weather outlook, May 25, 5:27 AM CDT, 18 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 527 AM CDT MON MAY 25 2009 TXZ171>173-183>194-202>209-217>225-228-261030- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 527 AM CDT MON MAY 25 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... A STORM SYSTEM WILL APPROACH THE REGION ON TUESDAY. THIS SYSTEM WILL BRING A CHANCE FOR SHOWERS AND THUNDERSTORMS TUESDAY NIGHT AND WEDNESDAY. SOME OF THESE STORMS MAY BE SEVERE. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE TUESDAY NIGHT AND WEDNESDAY...WHICH MAY LEAD TO FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TUESDAY NIGHT AND WEDNESDAY.
In the hours before
Local storm report, May 25, 10:34 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1034 PM CDT MON MAY 25 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1018 PM FUNNEL CLOUD 25 NW LEAKEY 29.98N 100.06W
05/25/2009 EDWARDS TX PUBLIC
PUBLIC REPORTED A FUNNEL CLOUD NORTHWEST OF LEAKEY.
&&
EVENT NUMBER 00592
CJMLocal storm report, May 25, 10:40 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1040 PM CDT MON MAY 25 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1037 PM HAIL 6 N REAGAN WELLS 29.64N 99.80W
05/25/2009 E0.25 INCH UVALDE TX PUBLIC
PUBLIC REPORTED PEA SIZE HAIL NORTH OF REGAN WELLS.
&&
EVENT NUMBER 00593
CJMLocal storm report, May 25, 10:42 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1042 PM CDT MON MAY 25 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0738 PM HAIL 1 N PANDALE 30.20N 101.55W
05/25/2009 M0.25 INCH VAL VERDE TX CO-OP OBSERVER
OBSERVER IN PANDALE REPORTED HEAVY RAIN AND PEA SIZE
HAIL.
1018 PM FUNNEL CLOUD 25 NW LEAKEY 29.98N 100.06W
05/25/2009 EDWARDS TX PUBLIC
PUBLIC REPORTED A FUNNEL CLOUD NORTHWEST OF LEAKEY.
1024 PM HAIL 14 NW INGRAM 30.22N 99.40W
05/25/2009 M0.25 INCH KERR TX COCORAHS
OBSERVER REPORTED PEAS SIZE HAIL NORTHWEST OF INGRAM.
1026 PM TSTM WND GST 6 N REAGAN WELLS 29.64N 99.80W
05/25/2009 E60 MPH UVALDE TX PUBLIC
PUBLIC REPORTED WIND GUST OF 60 MPH NORTH OF REGAN
WELLS.
1037 PM HAIL 6 N REAGAN WELLS 29.64N 99.80W
05/25/2009 E0.25 INCH UVALDE TX PUBLIC
PUBLIC REPORTED PEA SIZE HAIL NORTH OF REGAN WELLS.
&&
EVENT NUMBER 00595 00592 00594 00591 00593
CJMLocal storm report, May 25, 11:12 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1112 PM CDT MON MAY 25 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1111 PM HAIL UTOPIA 29.62N 99.53W
05/25/2009 E0.88 INCH UVALDE TX PUBLIC
PUBLIC REPORTED PEA TO NICKEL HAIL IN UTOPIA.
&&
EVENT NUMBER 00596
CJMLocal storm report, May 25, 11:43 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1143 PM CDT MON MAY 25 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1110 PM HAIL 2 N UTOPIA 29.65N 99.53W
05/25/2009 E0.25 INCH BANDERA TX EMERGENCY MNGR
PEA SIZE HAIL REPORTED NORTH OF UTOPIA.
&&
EVENT NUMBER 00597
CJMSpecial weather statement, May 25, 11:52 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1152 PM CDT MON MAY 25 2009 TXZ187-203-204-219-260530- BANDERA-FRIO-MEDINA-UVALDE- 1152 PM CDT MON MAY 25 2009 ...A STRONG THUNDERSTORM WAS AFFECTING BANDERA...FRIO...MEDINA AND UVALDE COUNTIES... AT 1150 PM CDT...NWS METEOROLOGISTS ARE TRACKING A STRONG THUNDERSTORM NEAR DHANIS...OR 7 MILES WEST OF HONDO...MOVING EAST AT 20 MPH. PEOPLE IN EASTERN UVALDE...MEDINA...NORTHERN FRIO AND SOUTHEASTERN BANDERA COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...DHANIS... HONDO...NEW FOUNTAIN...QUIHI AND DUNLAY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. ONE HALF INCH HAIL AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:46 PM CDT | Flash Flood Warning | EWX | Val Verde | 3 hr |
| May 25, 8:31 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kerr, Real | 44 min |
| May 25, 9:14 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kerr, Real | 46 min |
| May 25, 9:52 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Edwards, Kerr, Real, Uvalde | 38 min |
| May 25, 10:14 PM CDT | Flash Flood Warning | EWX | Edwards, Kerr, Real, Uvalde | 3 hr |
| May 25, 10:34 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina, Real, Uvalde | 41 min |
| May 26, 12:37 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Bexar, Comal, Kendall, Medina | 38 min |
| May 26, 1:04 AM CDT | Areal Flood Advisory | EWX | Atascosa, Frio, Medina, Uvalde, Zavala | 116 min |
| May 26, 1:11 AM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Kendall | 2 hr |
| May 26, 2:45 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 30 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.